- This topic has 0 replies, 1 voice, and was last updated 4 years, 7 months ago by Anonymous.
- May 29, 2016 at 3:06 am#39399AnonymousInactive
Hello…I am new here and just have a second to post…I will post more later on about my situation if anyone is interested :)…but I am concerned over something. I recently have come to the realization that I have a problem and have been abusing vicodin off and on for a few months now. I go weeks without taking any and legally get an rx from my neuro for migraines, but usually go through about 20 pills in a weeks time to a few days at a time. Most recently had my rx renewed on wed and today is friday and I think I have one left. That’s a lot right? Anyway, today I think I took a total of 10 tabs of the 7.5/750mg, but it just dawned on me about the tylenol. I am so worried now that I am going to end up with liver failure. I know that a person is not supposed to take more than 4 grams in a 24 hr period, but does anyone know how much tylenol can really cause problems with the liver? I didn’t take the vicodin all at once, pretty much spread out through the day, and I feel “fine”. Any input would be appreciated. thanks in advance. I am glad I found this site and look forward to getting the support I need at this point in my life.
- You must be logged in to reply to this topic.